MAUDE Adverse Event Report: DEPUY MITEK 5.5 HEALIXADVPEEK3SUTANC PCORD; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK 5.5 HEALIXADVPEEK3SUTANC PCORD; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 223137
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/24/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the complaint device is not being returned, therefore is unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy synthes mitek complaints system revealed dissimilar complaints for this lot released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).This report is being filed from the (b)(4) complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
This is report 2 of 2 for the same event.It was reported by the sales rep that during a shoulder repair surgical procedure, it was observed that the striped suture on two of the customer's healix advance peek 5.5mm anchors with permacord 3 suture broke when the surgeon was tying the knot.The suture broke close to the anchor but the surgeon was able to finish tying off the knots by using the suture from the lateral row anchors.There were no patient consequences or delays reported.The sales rep was not sure if the sutures had been nicked by any of the nearby metal instruments.It was not reported if a spare device was available for use.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
5.5 HEALIXADVPEEK3SUTANC PCORD
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK
325 paramount drive
raynham MA 02767
MDR Report Key7792647
Report Number1221934-2018-54026
Device Sequence Number1468854
Product Code MAI
UDI-Device Identifier10886705024773
UDI-Public10886705024773
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K133794
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Catalogue Number223137
Device Lot Number3761851
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2015
Initial Report FDA Received Date08/17/2018
Patient Sequence Number1